# SDR ALG2003F00071

- Difficulty date: June 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Engine: Tmeca ARRIU2F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: C651A2001101
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,077 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUPLING IS CRACKED.  FOUND DURING PHASE 1 INSPECTION
